# SDR AWXA200602000

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN SEAT TRACK , -Y765 FS 20+1" AND FS 21+13.  REPAIRED MAIN CABIN SEAT TRACK , -Y765 FS 20+1" AND FS21+13 IAW A319 SRM 53-11-15 FIGURE 202.
